Saturday, August 30, 2014
Sunday, July 27, 2008 clw9649, Community Member, asks

Q: Radiation for prostate cancer 16 months ago. Bleeding from penis now. No infection. Causes?

Brachytherapy and HDR treatments for advanced prostate cancer completed in March, 2007.  This past week experiencing off and on bleeding, with some clots, from the penis.  Consulted both family doctor and urologist.  Indicated it was probably from his prostate and did not seem concerned.  No UTI.  Is this a common occurrence?  Should we have further testing done; i.e., scope or CT scan?  Obviously, I am quite concerned and just trying to assure myself that this is a possible side effect of the radiation.  Thank you.

Answer This
Answers (3)
Jay Motola, Health Pro
8/28/08 1:58pm

Hi,

 

You can find the full answer to your question here:

 

Bleeding from the Penis: What Can Cause It?

 

 

Reply
Dan, Editor
7/30/08 4:36pm

Hi,

 

Thanks for your question. I passed it along to one our our doctors to answer, and we'll let you know when and answer has been posted.

 

Thanks,

Dan

Reply
ann, Community Member
12/27/10 10:45am

had radiation and seeds emplanted three years ago .bleeding from penis,back pain

Reply
Answer This

Important:
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.

By clw9649, Community Member— Last Modified: 02/24/13, First Published: 07/27/08